# SDR AALA20072233

- Difficulty date: November 4, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 18,248 hours, 7,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT AT RIGHT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RIGHT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
